Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 126, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 6, 2015, 7:22 PM CDT for Brookings County, Lake County, Moody County, South Dakota. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2015, 7:22 PM CDT (00:22 UTC)
- Expired
- Aug 6, 2015, 8:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brookings County, SD, Lake County, SD, Moody County, SD
The radar
The Sioux Falls radar (KFSD), 59 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 7:57 PM CDT | TSTM WND GST 62 | Flandreau, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 3:23 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 362 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
441
WUUS53 KFSD 070022
SVRFSD
SDC011-079-101-070100-
/O.NEW.KFSD.SV.W.0126.150807T0022Z-150807T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
722 PM CDT THU AUG 6 2015
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BROOKINGS COUNTY IN EAST CENTRAL SOUTH DAKOTA...
NORTHERN MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA...
NORTHEASTERN LAKE COUNTY IN EAST CENTRAL SOUTH DAKOTA...
* UNTIL 800 PM CDT
* AT 722 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NUNDA...OR
10 MILES NORTHEAST OF MADISON...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
COLMAN AROUND 750 PM CDT.
FLANDREAU AND EGAN AROUND 800 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SIOUX FALLS.
&&
LAT...LON 4412 9717 4423 9699 4408 9646 4393 9680
TIME...MOT...LOC 0022Z 295DEG 26KT 4414 9703
HAIL...1.00IN
WIND...60MPH
$$
DUX3 follow-up statements
852
WWUS53 KFSD 070032
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
732 PM CDT THU AUG 6 2015
SDC011-070042-
/O.CAN.KFSD.SV.W.0126.000000T0000Z-150807T0100Z/
BROOKINGS SD-
732 PM CDT THU AUG 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BROOKINGS COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EAST CENTRAL SOUTH DAKOTA.
LAT...LON 4408 9646 4393 9680 4409 9711 4420 9693
4420 9687
TIME...MOT...LOC 0032Z 291DEG 33KT 4409 9687
$$
SDC079-101-070100-
/O.CON.KFSD.SV.W.0126.000000T0000Z-150807T0100Z/
MOODY SD-LAKE SD-
732 PM CDT THU AUG 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN MOODY AND NORTHEASTERN LAKE COUNTIES...
AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
COLMAN...OR 12 MILES NORTHEAST OF MADISON...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
COLMAN AROUND 740 PM CDT.
EGAN AROUND 750 PM CDT.
FLANDREAU AROUND 755 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SIOUX FALLS.
&&
LAT...LON 4408 9646 4393 9680 4409 9711 4420 9693
4420 9687
TIME...MOT...LOC 0032Z 291DEG 33KT 4409 9687
HAIL...1.00IN
WIND...60MPH
$$
DUX378
WWUS53 KFSD 070046
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
746 PM CDT THU AUG 6 2015
SDC079-101-070100-
/O.CON.KFSD.SV.W.0126.000000T0000Z-150807T0100Z/
MOODY SD-LAKE SD-
746 PM CDT THU AUG 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN MOODY AND EAST CENTRAL LAKE COUNTIES...
AT 746 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EGAN...OR 18
MILES SOUTH OF BROOKINGS...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
EGAN AROUND 755 PM CDT.
FLANDREAU AROUND 800 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SIOUX FALLS.
&&
LAT...LON 4408 9646 4393 9680 4405 9702 4414 9686
4417 9678
TIME...MOT...LOC 0046Z 295DEG 26KT 4405 9674
HAIL...1.00IN
WIND...60MPH
$$
DUX549
WWUS53 KFSD 070055
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
755 PM CDT THU AUG 6 2015
SDC079-101-070104-
/O.EXP.KFSD.SV.W.0126.000000T0000Z-150807T0100Z/
MOODY SD-LAKE SD-
755 PM CDT THU AUG 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MOODY AND EAST
CENTRAL LAKE COUNTIES WILL EXPIRE AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS UP TO 40 MPH AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EAST CENTRAL SOUTH DAKOTA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SIOUX FALLS.
LAT...LON 4408 9646 4393 9680 4405 9702 4414 9686
4417 9678
TIME...MOT...LOC 0054Z 295DEG 26KT 4405 9674
$$
DUXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 6:59 PM CDT, 23 minutes earlier.
Area forecast discussion, Aug 6, 6:59 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 659 PM CDT THU AUG 6 2015 .UPDATE... ISSUED AT 659 PM CDT THU AUG 6 2015 THREAT FOR STORMS APPEARS TO BE FAIRLY ISOLATED SOUTH OF THE SUPERCELL ALONG HIGHWAY 14...WITH SURFACE BOUNDARY NOW EXTENDING FROM EAST OF DE SMET TO AROUND PICKSTOWN. WILL BE LOWERING POPS MOST AREAS OUTSIDE THE NORTH/NORTHEASTERN CWA. SEVERE THREAT EXPECTED TO CONTINUE...ESPECIALLY NEAR OUTFLOW BOUNDARY WHERE SUPERCELL IS TRAVERSING EAST SOUTHEAST FOR NEXT COUPLE OF HOURS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 244 PM CDT THU AUG 6 2015 LOW PRESSURE MOVING THROUGH NORTHEAST SOUTH DAKOTA IN CENTRAL MINNESOTA THIS AFTERNOON. ALONG AND AHEAD OF THIS LOW PRESSURE A WARM FRONT HAS LIFTED NORTHEAST OF THE CWA WHILE TO THE SOUTHWEST OF THE LOW A BOUNDARY WAS SHIFTING EAST THROUGH CENTRAL SD AN INTO THE WESTERN CWA. ALONG AND AHEAD OF THIS FRONT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP. WITH CAPE VALUES AROUND 1500 J/KG TO 2000 J/KG AND 30 TO 35 KNOTS OF DEEP LAYER BULK SHEAR ISOLATED SEVERE STORMS WILL BE POSSIBLE. HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 70 MPH WILL BE POSSIBLE. AN ISOLATED TORNADO NOT IMPOSSIBLE WITH MARGINAL SURFACE TO 1KM WIND SHEAR BUT LFC AND LCL HEIGHTS LITTLE HIGH SO NOT OVERLY FAVORABLE. THE THREAT FOR THUNDERSTORMS WILL QUICKLY SHIFT EAST AND SHOULD BE OUT OF THE CWA BY MIDNIGHT. WINDS BEHIND THE THUNDERSTORMS WILL NOT BE REAL STRONG BUT WEST TO NORTHWEST ABOUT 10 MPH. LOWS WILL MAINLY BE IN THE 60S. FRIDAY SHOULD BE A PRETTY NICE DAY WITH WINDS GENERALLY UNDER 15 MPH AND SEASONAL HUMIDITY WITH DEW POINTS IN THE LOWER TO MID 60S. HIGH TEMPERATURES SHOULD BE IN THE 80S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 244 PM CDT THU AUG 6 2015 MOST ACTIVE WEATHER IN THE MEDIUM AND EXTENDED PORTIONS OF THE FORECAST IS FOUND WITH THE FIRST 48 HOURS...FROM FRIDAY NIGHT THROUGH SUNDAY EVENING. A SUPPRESSED MID-LVL RIDGE WILL CONTINUE TO PROVIDE RATHER PROGRESSIVE WESTERLY FLOW ALOFT THROUGH THE REGION INTO THE UPCOMING WEEKEND...WITH THE UPPER RIDGE BEGINNING TO AMPLIFY BY EARLY NEXT WEEK. RAIN CHANCES WILL BEGIN TO INCREASE FRIDAY NIGHT INTO SATURDAY...AS MODELS SUGGEST A WEAK SHORTWAVE PASSING THROUGH THE REGION OVERNIGHT. FOCUS OF THE LLJ ALONG AN ELEVATED BOUNDARY PUSHES THE HIGHEST POPS ALONG THE SOUTHERN CORRIDOR OF THE CWA AND AREAS FURTHER SOUTH INTO IOWA AND NEBRASKA. BY SATURDAY...A WEAK SFC FRONT WILL FORM NEAR OR NORTH OF THE CWA BY THE AFTERNOON HOURS. DEPENDING ON THE TIMING OF THIS BOUNDARY...CONVECTION SHOULD DEVELOP NEAR AND NORTH OF THE BOUNDARY IN THE EVENING OR OVERNIGHT AS YET ANOTHER WAVE OF ENERGY EJECTS NORTHEAST OUT OF THE NORTHERN ROCKIES. THIS CONVECTION COULD SAG SOUTHWARD THROUGH THE NIGHT INTO SUNDAY MORNING...OR AT THE VERY LEAST...PUSH A WEAK CONVERGENCE ZONE SOUTHWARD INTO THE CWA ON SUNDAY. WOULD NOT BE SURPRISED TO SEE A FEW STRONGER STORMS EARLY SUNDAY MORNING. PERHAPS THE NEXT MORE REASONABLE RISK FOR SEVERE STORMS WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH MODEST INSTABILITY GROWING ALONG AND NEAR THIS BOUNDARY. WITH AN INCREASE IN MID-UPR LVL SPEED SHEAR...STORM ORGANIZATION IS POSSIBLE. RATHER UNCERTAIN FORECAST GIVEN MANY VARIABLES AT THE MESOSCALE LVL THAT WILL BE DETERMINED OVERNIGHT. BY NEXT WEEK...MID-LVL RIDGE OVER THE CENTRAL US WILL BEGIN TO AMPLIFY SHARPLY. THIS SHOULD PROVIDE A SPELL OF DRIER WEATHER...WITH TEMPERATURE RUNNING NEAR OR SLIGHTLY ABOVE NORMAL BY THE MIDDLE AND END OF NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 659 PM CDT THU AUG 6 2015 CONVECTIVE THREAT AT TAF LOCATIONS IS LOW ENOUGH TO PRECLUDE ANY MENTION AT THIS POINT...BUT EVER SO SLIGHTLY MORE PROBABLE FOR KFSD UNTIL THE PASSAGE OF SURFACE BOUNDARY LATER THIS EVENING. A FLOW WEAKENS POST FRONTAL LATE EVENING...MAY SEE A LITTLE LIGHT FOG AROUND KSUX INTO THE EARLY MORNING. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && UPDATE...CHAPMAN SHORT TERM...08 LONG TERM...DUX AVIATION...CHAPMAN
Hazardous weather outlook, Aug 6, 5:34 AM CDT, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 534 AM CDT THU AUG 6 2015 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-071045- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD- NOBLES-JACKSON-PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY- BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA- DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON- TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION- 534 AM CDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF THE AREA THIS MORNING. NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. THUNDERSTORMS ARE EXPECTED TO REDEVELOP BY LATER THIS AFTERNOON THROUGH THE JAMES RIVER VALLEY...THEN PUSH EASTWARD THROUGH THE EVENING HOURS. SOME OF THESE STORMS COULD PRODUCE HAIL TO THE SIZE OF HALF DOLLARS AND WINDS TO 70 MPH. THE GREATEST THREAT FOR SEVERE STORMS WILL EXIST BETWEEN 4 PM TO 9PM FROM THE JAMES RIVER VALLEY TO HIGHWAY 59 RUNNING FROM MARSHALL AND WORTHINGTON MINNESOTA TO CHEROKEE IOWA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE PERIODIC CHANCES OF THUNDERSTORMS FROM FRIDAY NIGHT TO SUNDAY NIGHT. THE SEVERE WEATHER THREAT WILL BE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 4 PM IN THE ABOVE MENTIONED AREAS.
In the hours before
Local storm report, Aug 6, 4:52 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
452 PM CDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND GST 4 S BURKE 43.12N 99.30W
08/06/2015 E70 MPH GREGORY SD PUBLIC
DECK FURNITURE BLOWN ACROSS YARD...TIME
ESTIMATED FROM RADAR
&&
AFLocal storm report, Aug 6, 6:18 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
618 PM CDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 6 WNW TAUNTON 44.62N 96.18W
08/06/2015 LINCOLN MN LAW ENFORCEMENT
TWO SILOS DAMAGED...POLE BARN DOORS BLOWN
OFF...TIME ESTIMATED FROM RADAR
&&
AFLocal storm report, Aug 6, 7:08 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
708 PM CDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL VOLGA 44.32N 96.92W
08/06/2015 E1.75 INCH BROOKINGS SD TRAINED SPOTTER
50MPH WINDS
&&
AFLocal storm report, Aug 6, 7:13 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
713 PM CDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND GST 2 W BROOKINGS 44.30N 96.82W
08/06/2015 M69 MPH BROOKINGS SD AWOS
&&
AFLocal storm report, Aug 6, 7:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
722 PM CDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST VOLGA 44.32N 96.92W
08/06/2015 M63 MPH BROOKINGS SD MESONET
HOURLY GUST OBSERVATION...TIME ESTIMATED
FROM RADAR
&&
AFThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:26 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Moody | 38 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.